Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Notes
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 1 (1945), 400-407 Request permission
References
    It was reprinted in Assurance Mag. and J., v. 9, 1861, p. 259-269. Rayleigh, London Math. So. Proc., s. 1, v. 5, 1874, p. 119-124; Scientific Papers, v. 1, 1899, p. 192, 195. The entry for $n = 8$ is due to A. Cayley; see also his Collected Papers, v. 9, 1896, p. 20. J. R. Airey, Phil. Mag., s. 6, v. 41, 1921, p. 200-203. C. G. J. Jacobi, Astr. Nachrichten, v. 28, 1849, cols. 93-94; Gesammelte Werke, Berlin, v. 7, 1891, p. 173 [for 10i + 32, read 10i + 22]. J. H. Graf & E. Gubler, Einleitung in die Theorie der Bessel’schen Funktionen, v. 1, Bern, 1898, p. 130. N. Nielsen, Handbuch der Theorie der Cylinderfunktionen, Leipzig, 1904, p. 360. W. Kapteyn, Archives Néerlandaises d. Sci. exactes et nat., s. 2, v. 11, 1906, p. 149, 168. A. R. Forsyth, Mess. Math., s. 2, v. 50, 1920, p. 135.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746, DOI 10.1112/plms/s1-5.1.119
Additional Information
  • © Copyright 1945 American Mathematical Society
  • Journal: Math. Comp. 1 (1945), 400-407
  • DOI: https://doi.org/10.1090/S0025-5718-45-99084-3